Teens looking for a high are turning to the spice cupboard. A nutmeg high might sound like a good option to them. A nutmeg high is not a myth – the myristicin in nutmeg does cause hallucinations. It is not entirely a pleasant thing to have a nutmeg high, though. Most accounts state that a nutmeg high comes with lots of nasty unwanted effects. Article resource – Nutmeg high – Hallucinogenic spice produces legendary hangover by Money Blog Newz.
The nutmeg high facts
A nutmeg high isn’t entirely a myth. Nutmeg is full of an organic substance called myristicin. The compound is found in other spices as well. Dill and parsley are examples. Parasympathetic nerve impulses for instance nerve fibers are stopped by myristicin. The psychoactive effects happen due to this. The nutmeg high comes from acute anticholinergic syndrome toxic response. This causes mild hallucinations and warmth within the limbs. The nutmeg high does not actually give you a "high." This is associated with euphoria typically.
Nutmeg high side effects
If you get a nutmeg high, you are able to be sure of some bad side effects. Loss of coordination, dry mouth, sore throat, decreased body temperature, double vision and blurred vision are all signs of one. A "legendary" hangover happens after a nutmeg high supposedly. It is hard to urinate while also having paranoia after a nutmeg high.
Nutmeg just one common drug-food
Though there is a increasing outrage from The Georgia Poison Center, among other groups, the reality is that a nutmeg high isn’t really the only “high” that you are able to achieve with something already inside your kitchen. Volatile compounds in food create flavor. The volatile compounds are used in medication as well. Both pharmaceutical and homeopathic use them. There is a very fuzzy line between food and medicine – a line that is sometimes exploited by individuals looking for a way to change their state of consciousness. Nutmeg highs aren't dangerous to most people who normally only try it once. Extreme amounts of nutmeg might change that of course.